# SDR CA111117013

- Difficulty date: October 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,569 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hyd System
- Part time: 2,048 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC SERVO FOUND LEAKING DURING SCHEDULED AIRCRAFT INSPECTION. HYDRAULIC SERVO REPLACED.
